# SDR AXI2002F00001

- Difficulty date: March 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N1881Q
- Make and model: Amd FALCON20
- Aircraft serial: 414
- Engine: Garrtt TFE7312B
- System (JASC): 4940 · APU Start/Ignition System
- Part: Shaft
- Part number: 368510419G1
- Condition: Broken
- Location: Apu Start/Gen
- Part time: 50 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERAL ELECTRIC STARTER GENERATOR (PN 2CM308C3) WAS INSTALLED ON OUR APU ON 10/30/01 WITH A NEW SPLINE SHAFT SHEARED AT THE BASE OF THE INTERNAL SPLINE AFTER ABOUT 50 START CYCLES.  IT IS OUR OPINION THAT THE HOLE, WHICH IS DRILLED AND TAPED TO ACCEPT THE RETAINING SCREW IS BEING DRILLED TO DEEP AND IS THE CAUSE OF THE SHAFT FAILURES.
